I posted on Nov. 1, 2012 about the Mirena IUD! Though I had a lot of positive remarks then, I no longer feel the same way about the IUD. It has been nearly 5 months and just last month I have been experiencing the worst side effects ever. The severe pain in my abdomen has gotten worse. I've gained 5lbs since last month. My hair has started falling out & is very thin and fragile. My breast hurt like hell. I am always bloated and moody. IM GETTING THIS PIECE OF S*** REMOVED ASAP!!!!!!!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.